# SDR CKSA98148

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEVERAL HOLES DRILLED INTO LT FRAME RADIUS AT FS 1180, 5, 22, 30 AND 40 ABOVE UPPER CUSP AREA.  FAB REPAIR FOR LT FRAME AT STA 1180, 30 TO 40 ABOVE LOWER REPAIR IAW COTNEY DWG NR D93-R43.  INSTALLED REPAIR IAW DWG NR D93-R43.  FAB LOWER REPAIR FOR STA 1180 FROM 5, 22.  PLUGGED ALL MISDRILLED HOLES IAW COTNEY DWG NR D93-R43.  INSTALLED REPAIR IAW COTNEY DWG NR D93-R43.  CORROSION TASK CARD NUMBER 573L-0551.  NON-ROUTINE NR 04946 TASK NR Y1404.
